# SDR 5APR577Y18

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: General aviation
- Aircraft: N667RB
- Make and model: Pilats PC1245
- Aircraft serial: 484
- Aircraft time: 2,319 hours, 1,455 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,319 hours, 1,455 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 5322012140
- Condition: Cracked
- Location: Nlg
- Part time: 2,319 hours, 1,455 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSP, WHILE PERFORMING AN ULTRASONIC NDT INSP OF THE NLG RT DRAG LINK PN 532.20.12.140 IAW AD 09-14-13 AND AMM 12-A-32-20-06-00A-313-A-A DETECTED A CRACK INDICATION IN THE PRESCRIBED NDT INSP AREA. REMOVED AND REPLACED DRAG LINK IAW WITH MM AND AD 09-14-13.
